3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Weight Loss Support

Weight Loss Support Give and get support here!

light TOM, and weight gain.

Reply
 
Thread Tools
Old 08-10-2009, 11:22 AM   #1
Senior Member
 
jendiet's Avatar
 
Join Date: Jul 2008
Location: SC
Posts: 3,467

S/C/G: 211/see ticker/140

Height: 5'5"

Default light TOM, and weight gain.

Ok, this may the silliest question ever, but this is for those ladies who don't usually have heavy TOM. I usually have really heavy ones, and the weight gain and loss is spectacular.

I'm on progesterone for certain female ailments...and my TOM is NOW very very light, I barely need a pad.

My weight went up before it came, and it seems to be high now.

My question: if you have light TOM, did the scale go up and back down? About how many pounds? I'm completely wierded out by this btw?
__________________
My Weight Chart:
>
jendiet is offline   Reply With Quote
Old 08-10-2009, 11:40 AM   #2
Just Yr Everyday Chick
 
JayEll's Avatar
 
Join Date: May 2004
Location: Florida
Posts: 10,087

S/C/G: Lost 50 lbs, regained some

Height: 5'3"

Default

Any chance it's not your period yet?

Any chance you're pregnant?

Jay
__________________
"My religion is kindness." --His Holiness the Dalai Lama

JayEll is online now   Reply With Quote
Old 08-10-2009, 11:47 AM   #3
Senior Member
 
Jacquie668's Avatar
 
Join Date: Oct 2008
Location: USA, NJ
Posts: 984

S/C/G: 340/278/170

Height: 5'5"

Default

For me...it doesn't matter if it is light, medium, heavy...I always have a 4-7 pound increase. Every single time, all bloating, swelling, water. It does vary for whatever reasons. Last month I was showing 280-283 on the scale and I knew that was great because the month before I was showing 288-290. So, that means I was right on track because if you calculate my TOM weight increase, I had lost weight from the previous month. As soon as my TOM was over, two days later, I went down to 276. I was also early last month and I believe this month I will be, but the weight gain is there, always.

Adding: My weight also goes up when my symptoms show up, about a week before I start. As soon as I hit a few days before, I always start drinking a lot, yet not releasing much if you catch my drift. My weight goes up fast during that time, then I start and it stays up there until it is over, usually. It might go down a little, but usually a pound or two only until afterwards.
__________________



Weight Loss Progress: June 08-June 09: -63lbs


Last edited by Jacquie668 : 08-10-2009 at 11:52 AM.
Jacquie668 is offline   Reply With Quote
Old 08-10-2009, 02:02 PM   #4
Senior Member
 
jendiet's Avatar
 
Join Date: Jul 2008
Location: SC
Posts: 3,467

S/C/G: 211/see ticker/140

Height: 5'5"

Default

Thanks for the info Jacquie! So maybe I will have a nice weight drop off even though it is very light.

Jayell, I'm pretty sure I am not pregnant. This is just a side effect from the progesterone.
__________________
My Weight Chart:
>
jendiet is offline   Reply With Quote
Old 08-10-2009, 02:21 PM   #5
Senior Member
 
thisisnotatest's Avatar
 
Join Date: Jun 2008
Posts: 149

Default

When I was on the pill, it made my periods shorter and very light (and mine aren't particularly heavy to begin with). But I also lost weight on them as well.

The hormones are just messing with your cycle and maybe your retaining a bit of water as well. I think its too hard to tell exactly without a couple of cycles under your belt while taking the progesterone.
Cycles are fickle. I am like clockwork, but if I travel extensively, like 3-4 wks, I skip. I don't know how my ovaries know, but they do.
thisisnotatest is offline   Reply With Quote
Old 08-10-2009, 02:41 PM   #6
Just Yr Everyday Chick
 
JayEll's Avatar
 
Join Date: May 2004
Location: Florida
Posts: 10,087

S/C/G: Lost 50 lbs, regained some

Height: 5'3"

Default

Did your doctor tell you to stop using the progesterone when your period started? Just curious. I use progesterone cream, and that's the directions I have with it.

Jay
__________________
"My religion is kindness." --His Holiness the Dalai Lama

JayEll is online now   Reply With Quote
Old 08-10-2009, 05:17 PM   #7
Senior Member
 
jendiet's Avatar
 
Join Date: Jul 2008
Location: SC
Posts: 3,467

S/C/G: 211/see ticker/140

Height: 5'5"

Default

no, the progesterone is supposed to stop them all together, and I am supposed to take it straight through the month. He did tell me if I did have a period it would be very light.
__________________
My Weight Chart:
>
jendiet is offline   Reply With Quote
Old 08-10-2009, 06:09 PM   #8
Here we go again...
 
Sunnigummi's Avatar
 
Join Date: May 2006
Location: MA
Posts: 1,206

S/C/G: 172/ticker/150

Height: 5'5"/ 65 in

Default

Quote:
Originally Posted by thisisnotatest View Post
When I was on the pill, it made my periods shorter and very light (and mine aren't particularly heavy to begin with). But I also lost weight on them as well.

The hormones are just messing with your cycle and maybe your retaining a bit of water as well. I think its too hard to tell exactly without a couple of cycles under your belt while taking the progesterone.
Cycles are fickle. I am like clockwork, but if I travel extensively, like 3-4 wks, I skip. I don't know how my ovaries know, but they do.

I was about to type this EXACT response because this is how my cycle works, except for the skipping part. I always have one, just earlier if I'm stressed.
__________________


Sunnigummi is offline   Reply With Quote
Old 08-11-2009, 12:17 PM   #9
Senior Member
 
Niecy's Avatar
 
Join Date: May 2009
Posts: 350

S/C/G: HW193/See Ticker/128

Height: 5'5"

Default

I also thought that was how you were supposed to take Progesterone; to stop the week of and then resume.

Of course, your Dr. knows why he/she prescribed it that way so what do I know? lol

You may want to discuss this with the Dr. on your next appt. if it continues to concern you. From what you wrote, it seems that it is just the hormones adjusting and of course, we women know that just one hormone can cause a cascading effect on the others.
__________________


Niecy is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 03:54 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2